Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 2, Number 1

All articles in this issue are freely accessible.

Impedance concept in wave guides
S. A. Schelkunoff.
Quart. Appl. Math. 2 (1944), 1-15
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11833
The distortion of the Boussinesq field due to a circular hole
A. Barjansky.
Quart. Appl. Math. 2 (1944), 16-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10096
The thermal-stress and body-force problems of the infinite orthotropic solid
G. F. Carrier.
Quart. Appl. Math. 2 (1944), 31-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10496
Stresses in the diaphragms of diaphragm-pumps
A. M. Binnie.
Quart. Appl. Math. 2 (1944), 37-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10107
The intrinsic theory of thin shells and plates. II. Application to thin plates
Wei-Zang Chien.
Quart. Appl. Math. 2 (1944), 43-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10102
Effect of a small hole on the stresses in a uniformly loaded plate
Martin Greenspan.
Quart. Appl. Math. 2 (1944), 60-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10101
Some present non-linear problems of the electrical and aeronautical industries
Ernest G. Keller.
Quart. Appl. Math. 2 (1944), 72-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10478
A geometrical interpretation of the relaxation method
J. L. Synge.
Quart. Appl. Math. 2 (1944), 87-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10658
Proposed symbols for the modified cosine and exponential integrals
S. A. Schelkunoff.
Quart. Appl. Math. 2 (1944), 90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10012

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website